The degrees of orbits of the multiplicity-free actions

Sholiei Kato, Hiroyuki Ochiai

Research output: Contribution to journalArticlepeer-review

3 Citations (Scopus)

Abstract

We give a formula for the degrees of orbits of the irreducible representations with multiplicity-free action. In particular, we obtain the Bernstein degree and the associated cycle of the irreducible unitary highest weight modules of the scalar type for arbitrary hermitian Lie algebras.

Original languageEnglish
Pages (from-to)139-158
Number of pages20
JournalAsterisque
Volume273
Publication statusPublished - Jan 1 2001
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The degrees of orbits of the multiplicity-free actions'. Together they form a unique fingerprint.

Cite this